MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. ALBOGRAFT KNITTED COLLAGEN BIFURCATED GRAFT 14X7; ALBOGRAFT BIFURCATED GRAFT

LEMAITRE VASCULAR, INC. ALBOGRAFT KNITTED COLLAGEN BIFURCATED GRAFT 14X7; ALBOGRAFT BIFURCATED GRAFT
Model Number AMC1407
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/04/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have received a portion of the complaint device for evaluation and were able to verify the failure.The "jelly" material was collagen from the graft.This specific graft had excessive collage on the outer and inner surfaces of the graft.The complaint lot history records review did not reveal any discrepancies related to the complaint event during the manufacturing process.The complaint lot passed all required tests.We have also not received any other complaints for devices from this lot.Therefore, it was an isolated incident.However, we made our manufacturing associates aware of this complaint and reviewed the complaint device with the manufacturing supervisor and qc inspectors.Please note that the device remains implanted and did not affect the procedure or it's outcome.In most cases, the excessive collagen is considered as a cosmetic defect.
 
Event or Problem Description
During implantation the physician noticed a "jelly" material stuck to the walls of the graft's leg.It came off when the physician tapered the graft's leg with scissors.The graft was implanted and remains implanted.A small portion of the graft was cut and returned for evaluation.The physician noted that this observation did not affect the outcome of the procedure.

Brand Name
ALBOGRAFT KNITTED COLLAGEN BIFURCATED GRAFT 14X7
Common Device Name
ALBOGRAFT BIFURCATED GRAFT
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second avenue
burlington MA 01803
MDR Report Key5635183
Report Number1220948-2016-00009
Device Sequence Number13459363
Product Code MAL
UDI-Device Identifier00840663103430
UDI-Public00840663103430
Combination Product (Y/N)N
Initial Reporter CountryJO
PMA/510(K) Number
K103080
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date04/30/2019
Device Model NumberAMC1407
Device Catalogue NumberAMC1407
Device Lot Number128335
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2016
Initial Report FDA Received Date05/05/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;